MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR CA 15-3; SYSTEM, TEST, IMMUNOLOGICAL, ANTIGEN, TUMOR

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR CA 15-3; SYSTEM, TEST, IMMUNOLOGICAL, ANTIGEN, TUMOR
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer notified siemens of discordant low patient results with advia centaur xp ca 15-3, lot 217 calibrated with c4376.The issue was identified during routine troubleshooting with the customer for out-of-range quality control (qc), when the patient samples tested before the qc issue were retested when qc was back in range.The patient retest results were higher than the initial results and were considered correct.The initial depressed patient results were reported to the physicians, but not questioned.Corrected reports were issued to the physicians using the higher retest results.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with this event.
 
Additional Manufacturer Narrative
This incident occurred in the united states (us).The us customer reported an observation of discordant low patient results with advia centaur xp ca 15-3, lot 217 that were higher upon retesting.The issue was identified during routine troubleshooting with the customer for out-of-range quality control (qc).The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.
 
Additional Manufacturer Narrative
Siemens investigated a us customer report of depressed advia centaur xp ca 15-3, lot 217 results.The issue was identified during routine troubleshooting with the customer for out-of-range quality control (qc).There have been no allegations of patient harm, changes in treatment, or delays of diagnosis in association with this event.Siemens requested information and recommended troubleshooting actions, but the customer has declined to provide any additional information regarding this event.Based on the limited information provided further evaluation is not possible.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings.".

Brand Name
ADVIA CENTAUR CA 15-3
Common Device Name
SYSTEM, TEST, IMMUNOLOGICAL, ANTIGEN, TUMOR
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key20662206
Report Number1219913-2024-00466
Device Sequence Number12819819
Product Code MOI
UDI-Device Identifier00630414461311
UDI-Public(01)00630414461311(10)42506217(17)250207
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K012357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2025
Device Model NumberN/A
Device Catalogue Number10327620
Device Lot Number42506217
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown